# SDR DL76L992070

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Engine: Pw4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Wire
- Condition: Chafed
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING MSU TO CK FOR DAMAGED/CHAFFING WIRING FOR THE LT/RT ENG EEC CONT WIRES.  REFF PYLON ACCESS PNLS 432FR LT AND 442FL FOR RT.  FOUND 1 CHAFFED WIRE IN LT PYLON UNDER CLAMP OF SMALLER BUNDLE.  REPAIRED PER BAC WIRING STD PRACTICE MANUAL 20-10-13 PG 8.
